Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volumeย 2012ย (2012), Article IDย 150571, 10 pages
http://dx.doi.org/10.1155/2012/150571
Research Article

On Subclass of -Uniformly Convex Functions of Complex Order Involving Multiplier Transformations

Department of Mathematics, College of Computer Science and Mathematics, University of Al-Qadisiya, Diwaniya, Iraq

Received 30 December 2011; Revised 28 February 2012; Accepted 13 March 2012

Academic Editor: Ondล™ejย Doลกlรฝ

Copyright ยฉ 2012 Waggas Galib Atshan and Ali Hamza Abada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a subclass of -uniformly convex functions of order with negative coefficients by using the multiplier transformations in the open unit disk . We obtain coefficient estimates, radii of convexity and close-to-convexity, extreme points, and integral means inequalities for the function that belongs to the class .

1. Introduction

Let denote the class of functions of the form: which are analytic and univalent in the open unit disk (see [1]). Also denote by the subclass of consisting of functions of the form: For any integer , we define the multiplier transformations (see [2, 3]) of functions by where .

A function is said to be in the class (-uniformly starlike Functions of order ) if it satisfies the condition: and is said to be in the class (-uniformly convex Functions of order ) if it satisfies the condition: Indeed it follows from (1.4) and (1.5) that

The interesting geometric properties of these function classes were extensively studied by Kanas et al., in [4, 5], motivated by Altintas et al. [6], Murugusundaramoorthy and Srivastava [7], and Murugusundaramoorthy and Magesh [8, 9], Atshan and Kulkarni [10] and Atshan and Buti [11].

Now, we define a new subclass of uniformly convex functions of complex order.

For , , , we let be the class of functions satisfying (1.2) with the analytic criterion: where is given by (1.3).

2. Main Results

First, we obtain the necessary and sufficient condition for functions in the class .

Theorem 2.1. The necessary and sufficient condition for of the form of (1.2) to be in the class is where , , .

Proof. Suppose that (2.1) is true for . Then if that is, if Conversely, assume that , then Letting along the real axis, we have Hence, by maximum modulus theorem, the simple computation leads to the desired inequality which completes the proof.

Corollary 2.2. Let the function defined by (1.2) belong to . Then, where , , with equality for

3. Radii of Convexity and Close-to-Convexity

We obtain the radii of convexity and close-to-convexity results for functions in the class in the following theorems.

Theorem 3.1. Let . Then is convex of order in the disk , where

Proof. Let . Then by Theorem 2.1, we have For , we need to show that and we have to show that Hence, This is enough to consider Therefore, Setting in (3.7), we get the radius of convexity, which completes the proof of Theorem 3.1.

Theorem 3.2. Let . Then is close-to-convex of order in the disk , where

Proof. Let . Then by Theorem 2.1, we have For , we need to show that and we have to show that Hence, This is enough to consider Therefore, Setting in (3.14), we get the radius of close-to-convexity, which completes the proof of Theorem 3.2.

4. Extreme Points

The extreme points of the class are given by the following theorem.

Theorem 4.1. Let for .
Then, if and only if it can be expressed in the form: where and

Proof. Suppose that can be expressed as in (4.2). Our goal is to show that . By (4.2), we have that Now, Thus, .
Conversely, assume that . Since we can set Then, This completes the proof of Theorem 4.1.

5. Integral Means

In order to find the integral means inequality and to verify the Silverman Conjuncture [12] for , we need the following definition of subordination and subordination result according to Littlewood [13].

Definition 5.1 (see [13]). Let and be analytic in . Then, we say that the function is subordinate to if there exists a Schwarz function , analytic in with , such that . We denote this subordination or . In particular, if the function is univalent in , the above subordination is equivalent to , .

Lemma 5.2 (see [13]). If the functions and are analytic in with , then Applying Theorem 2.1 with the extremal function and Lemma 5.2, we prove the following theorem.

Theorem 5.3. Let . If and are nondecreasing sequences, then, for and , one has where

Proof. Let of the form of (1.2) and then we must show that By Lemma 5.2, it suffices to show that Setting from (5.7) and (2.1) we obtain This completes the proof of Theorem 5.3.

References

  1. K. Al-Shaqsi, M. Darus, and O. A. Fadipe-Joseph, โ€œA new subclass of Sǎlǎgean-type harmonic univalent functions,โ€ Abstract and Applied Analysis, vol. 2010, Article ID 821531, 12 pages, 2010. View at Publisher ยท View at Google Scholar
  2. N. E. Cho and T. H. Kim, โ€œMultiplier transformations and strongly close-to-convex functions,โ€ Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399โ€“410, 2003. View at Publisher ยท View at Google Scholar
  3. R. M. El-Ashwah and M. K. Aouf, โ€œNew classes of p-valent harmonic functions,โ€ Bulletin of Mathematical Analysis and Applications, vol. 2, no. 3, pp. 53โ€“64, 2010. View at Google Scholar
  4. S. Kanas and A. Wisniowska, โ€œConic regions and k-uniform convexity,โ€ Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327โ€“336, 1999. View at Publisher ยท View at Google Scholar
  5. S. Kanas and T. Yaguchi, โ€œSubclasses of k-uniformly convex and starlike functions defined by generalized derivative. II,โ€ Publications Institute Mathematique, vol. 69, no. 83, pp. 91โ€“100, 2001. View at Google Scholar
  6. O. Altintas, O. Ozkan, and H. M. Srivastava, โ€œNeighborhoods of a class of analytic functions with negative coefficients,โ€ Applied Mathematics Letters, vol. 13, no. 3, pp. 63โ€“67, 2000. View at Publisher ยท View at Google Scholar
  7. G. Murugusundaramoorthy and H. M. Srivastava, โ€œNeighborhoods of certain classes of analytic functions of complex order,โ€ Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 2, article 24, pp. 1โ€“8, 2004. View at Google Scholar
  8. G. Murugusundaramoorthy and N. Magesh, โ€œStarlike and convex functions of complex order involving the Dziok-Srivastava operator,โ€ Integral Transforms and Special Functions, vol. 18, no. 5-6, pp. 419โ€“425, 2007. View at Publisher ยท View at Google Scholar
  9. G. Murugusundaramoorthy and N. Magesh, โ€œCertain subclasses of starlike functions of complex order involving generalized hypergeometric functions,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 178605, 12 pages, 2010. View at Publisher ยท View at Google Scholar
  10. W. G. Atshan and S. R. Kulkarni, โ€œNeighborhoods and partial sums of subclass of k-uniformly convex functions and related class of k-starlike functions with negative coefficients based on integral operator,โ€ Southeast Asian Bulletin of Mathematics, vol. 33, no. 4, pp. 623โ€“637, 2009. View at Google Scholar
  11. W. G. Atshan and R. H. Buti, โ€œOn generalized hypergeometric functions and associated classes of k-uniformly convex and k-starlike p-valent functions,โ€ Advances and Applications in Mathematical Sciences, vol. 6, no. 2, pp. 149โ€“160, 2010. View at Google Scholar
  12. H. Silverman, โ€œIntegral means for univalent functions with negative coefficients,โ€ Houston Journal of Mathematics, vol. 23, no. 1, pp. 169โ€“174, 1997. View at Google Scholar
  13. J. E. Littlewood, โ€œOn inequalities in theory of functions,โ€ Proceedings of the London Mathematical Society, vol. 23, pp. 481โ€“519, 1925. View at Google Scholar